×

zbMATH — the first resource for mathematics

Schemes for the allocation of complete sets, approximatable by a polynomial scheme. (English) Zbl 0461.60027
MSC:
60C05 Combinatorial probability
60F05 Central limit and other weak theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. F. Kolchin, B. A. Sevast’yanov, and V. P. Chistyakov, Random Allocations [in Russian], Nauka, Moscow (1976). · Zbl 0464.60002
[2] B. A. Sevast’yanov, ?Limit theorems in one scheme for the allocation of particles to cells,? Teor. Veroyatn. Ee Primen.,11, No. 4, 696-700 (1966).
[3] A. A. Borovkov, Probability Theory [in Russian], Nauka, Moscow (1976).
[4] I. I. Viktorova and V. P. Chistyakov, ?Asymptotic normality in the problem of pellets falling into cells with arbitrary probabilities,? Teor. Veroyatn. Ee Primen.,10, No. 1, 162-167 (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.